On systems of linear inequalities
Bulletin de la Société Mathématique de France, Volume 131 (2003) no. 1, p. 41-57

We show in detail that the category of general Roth systems or the category of semi-stable systems of linear inequalities of slope zero is a neutral Tannakian category. On the way, we present a new proof of the semi-stability of the tensor product of semi-stable systems. The proof is based on a numerical criterion for a system of linear inequalities to be semi-stable.

On démontre en détail que la catégorie des systèmes de Roth généraux ou la catégorie des systèmes semi-stables d'inégalités linéaires de pente zéro est une catégorie tannakienne neutre. En chemin, on présente une nouvelle preuve de la semi-stabilité du produit tensoriel de systèmes semi-stables. La preuve découle d'un critère numérique pour qu'un système d'inégalités linéaires soit semi-stable.

DOI : https://doi.org/10.24033/bsmf.2436
Classification:  11H06,  11J13,  14G32,  20G05
Keywords: semi-stability, successive minima, tannakian category, tensor product
@article{BSMF_2003__131_1_41_0,
     author = {Fujimori, Masami},
     title = {On systems of linear inequalities},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {131},
     number = {1},
     year = {2003},
     pages = {41-57},
     doi = {10.24033/bsmf.2436},
     zbl = {1119.11038},
     mrnumber = {1975805},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_2003__131_1_41_0}
}
Fujimori, Masami. On systems of linear inequalities. Bulletin de la Société Mathématique de France, Volume 131 (2003) no. 1, pp. 41-57. doi : 10.24033/bsmf.2436. http://www.numdam.org/item/BSMF_2003__131_1_41_0/

[1] E. Bombieri & J. Vaaler - « On Siegel's lemma », Invent. Math. 73 (1983), p. 11-32, Addendum, ibid., t.75 (1984), p.377. | MR 707346 | Zbl 0533.10030

[2] P. Deligne & J. Milne - « Tannakian Categories », Hodge Cycles, Motives, and Shimura Varieties (P. Deligne & al., éds.), Lect. Notes in Math., vol. 900, Springer-Verlag, Berlin Heidelberg, 1982, p. 101-228. | MR 654325 | Zbl 0477.14004

[3] G. Faltings - « Mumford-Stabilität in der algebraischen Geometrie », Proceedings of the International Congress of Mathematicians 1994 (Zürich, Switzerland), Birkhäuser Verlag, 1995, p. 648-655. | MR 1403965 | Zbl 0871.14010

[4] G. Faltings & G. Wüstholz - « Diophantine approximations on projective spaces », Invent. Math. 116 (1994), p. 109-138. | MR 1253191 | Zbl 0805.14011

[5] R. Ferretti - « Quantitative Diophantine approximations on projective varieties », preprint, http://www.math.ethz.ch/~ferretti, 8 July 1999.

[6] H. Schlickewei - « Linearformen mit algebraischen Koeffizienten », Manuscripta Math. 18 (1976), p. 147-185. | MR 401665 | Zbl 0323.10028

[7] W. Schmidt - « Linear forms with algebraic coefficients, I », J. Number Theory 3 (1971), p. 253-277. | MR 308061 | Zbl 0221.10034

[8] B. Totaro - « Tensor products of semistables are semistable », Geometry and Analysis on Complex Manifolds, World Scientific Publishing, River Edge, NJ, 1994, p. 242-250. | MR 1463972 | Zbl 0873.14016

[9] -, « Tensor products in p-adic Hodge theory », Duke Math. J. 83 (1996), p. 79-104. | MR 1388844 | Zbl 0873.14019